Alert archive / Wisconsin / Storm Warnings in 2010

Storm Warning 1, NWS Green Bay, WI

October 25, 2010

NWS Green Bay, WI issued this storm warning at Oct 25, 2010, 4:56 AM CDT. It took effect at Oct 26, 2010, 4:00 AM CDT. It was in force for 36 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 25, 2010, 4:56 AM CDT (09:56 UTC)
In effect from
Oct 26, 2010, 4:00 AM CDT
Expired
Oct 27, 2010, 4:12 PM CDT
In force
36 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

961 
WHUS73 KGRB 250956
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
456 AM CDT MON OCT 25 2010

...STORM FORCE GUSTS EXPECTED AT TIMES TUESDAY THROUGH
WEDNESDAY...

.AN INTENSE STORM SYSTEM WILL TRACK TO THE WESTERN LAKE SUPERIOR
REGION BY MID-DAY TUESDAY. THE STORM WILL SLOW AND LINGER IN THE
AREA THROUGH WEDNESDAY...SO A PROLONGED PERIOD OF VERY WINDY
CONDITIONS IS EXPECTED.

LMZ521-522-541>543-251800-
/O.UPG.KGRB.GL.A.0003.101026T0600Z-101028T0000Z/
/O.NEW.KGRB.SR.W.0001.101026T0900Z-101028T0000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
456 AM CDT MON OCT 25 2010

...STORM WARNING IN EFFECT FROM 4 AM TUESDAY TO 7 PM CDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A STORM
WARNING...WHICH IS IN EFFECT FROM 4 AM TUESDAY TO 7 PM CDT
WEDNESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

SOUTHEAST WINDS WILL INCREASE TO 40 KNOT GALES BY EARLY TUESDAY
MORNING. A WIND SHIFT TO THE SOUTH OR SOUTHWEST WILL OCCUR MID-
MORNING...AND STORM FORCE GUSTS TO 55 KNOTS ARE LIKELY FOR A FEW
HOURS AFTER THE WIND SHIFT. THE GUSTS MAY SUBSIDE A BIT LATER
TUESDAY AFTERNOON AND TUESDAY NIGHT. BUT A SECOND PERIOD OF STORM
FORCE GUSTS TO 55 KNOT GUSTS WILL LIKELY OCCUR WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS WINDS NEAR 50 KNOTS OR GREATER ARE
EXPECTED. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE
SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD
PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND
CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS
AND WAVES SUBSIDE.

&&

$$

JS
10 follow-up statements
725 
WHUS73 KGRB 251520
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1020 AM CDT MON OCT 25 2010

...STORM FORCE GUSTS EXPECTED AT TIMES TUESDAY THROUGH
WEDNESDAY...

.AN INTENSE STORM SYSTEM WILL TRACK TO THE WESTERN LAKE SUPERIOR
REGION BY MID-DAY TUESDAY. THE STORM WILL SLOW AND LINGER IN THE
AREA THROUGH WEDNESDAY...SO A PROLONGED PERIOD OF VERY WINDY
CONDITIONS IS EXPECTED.

LMZ521-522-541>543-252330-
/O.CON.KGRB.SR.W.0001.101026T0900Z-101028T0000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1020 AM CDT MON OCT 25 2010

...STORM WARNING REMAINS IN EFFECT FROM 4 AM TUESDAY TO 7 PM CDT
WEDNESDAY...

A STORM WARNING REMAINS IN EFFECT FROM 4 AM TUESDAY TO 7 PM CDT
WEDNESDAY. 

SOUTHEAST WINDS WILL INCREASE TO 40 KNOT GALES BY EARLY TUESDAY
MORNING. A WIND SHIFT TO THE SOUTH OR SOUTHWEST WILL OCCUR MID-
MORNING...AND STORM FORCE GUSTS TO 55 KNOTS ARE LIKELY FOR A FEW
HOURS AFTER THE WIND SHIFT. THE GUSTS MAY SUBSIDE A BIT LATER
TUESDAY AFTERNOON AND TUESDAY NIGHT. BUT A SECOND PERIOD OF STORM
FORCE GUSTS TO 55 KNOT GUSTS WILL LIKELY OCCUR WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS WINDS NEAR 50 KNOTS OR GREATER ARE
EXPECTED. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE
SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD
PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND
CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS
AND WAVES SUBSIDE.

&&

$$
370 
WHUS73 KGRB 252116
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
416 PM CDT MON OCT 25 2010

...STORM FORCE GUSTS EXPECTED AT TIMES TUESDAY THROUGH WEDNESDAY...

.AN INTENSE STORM SYSTEM WILL TRACK TO THE WESTERN LAKE SUPERIOR REGION
BY MID-DAY TUESDAY. THE STORM WILL SLOW AND LINGER IN THE AREA THROUGH
WEDNESDAY...SO A PROLONGED PERIOD OF VERY WINDY CONDITIONS IS EXPECTED.

LMZ521-522-541>543-260530-
/O.CON.KGRB.SR.W.0001.101026T0900Z-101028T0000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
416 PM CDT MON OCT 25 2010

...STORM WARNING REMAINS IN EFFECT FROM 4 AM TUESDAY TO 7 PM CDT WEDNESDAY...

A STORM WARNING REMAINS IN EFFECT FROM 4 AM TUESDAY TO 7 PM CDT WEDNESDAY.

SOUTHEAST WINDS WILL INCREASE TO 40 KNOT GALES BY EARLY TUESDAY MORNING.
A WIND SHIFT TO THE SOUTH TO SOUTHWEST WILL OCCUR MID MORNING...AND
STORM FORCE GUSTS TO 55 KNOTS ARE LIKELY FOR A FEW HOURS AFTER THE
WIND SHIFT. THE GUSTS MAY SUBSIDE A BIT LATER TUESDAY AFTERNOON AND
TUESDAY NIGHT. BUT A SECOND PERIOD OF STORM FORCE GUSTS TO 55 KNOT GUSTS
WILL LIKELY OCCUR WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS WINDS NEAR 50 KNOTS OR GREATER ARE EXPECTED.
RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS
AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG
WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT
OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE.

&&

$$
381 
WHUS73 KGRB 260202
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
902 PM CDT MON OCT 25 2010

...STORM FORCE GUSTS EXPECTED AT TIMES TUESDAY THROUGH WEDNESDAY...

.AN INTENSE STORM SYSTEM WILL TRACK TO THE WESTERN LAKE SUPERIOR REGION
BY MID-DAY TUESDAY. THE STORM WILL SLOW AND LINGER IN THE AREA THROUGH
WEDNESDAY...SO A PROLONGED PERIOD OF VERY WINDY CONDITIONS IS EXPECTED.

LMZ521-522-541>543-261015-
/O.CON.KGRB.SR.W.0001.101026T0900Z-101028T0000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
902 PM CDT MON OCT 25 2010

...STORM WARNING REMAINS IN EFFECT FROM 4 AM TUESDAY TO 7 PM CDT WEDNESDAY...

A STORM WARNING REMAINS IN EFFECT FROM 4 AM TUESDAY TO 7 PM CDT WEDNESDAY.

SOUTHEAST WINDS WILL INCREASE TO 40 KNOT GALES TUESDAY MORNING. A
WIND SHIFT TO THE SOUTH TO SOUTHWEST WILL OCCUR MID MORNING...AND
STORM FORCE GUSTS TO 55 KNOTS ARE LIKELY FOR A FEW HOURS AFTER THE
WIND SHIFT. THE GUSTS MAY SUBSIDE A BIT LATER TUESDAY AFTERNOON
AND TUESDAY NIGHT. BUT A SECOND PERIOD OF STORM FORCE GUSTS TO 55
KNOT GUSTS WILL LIKELY OCCUR WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS WINDS NEAR 50 KNOTS OR GREATER ARE
EXPECTED. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE
SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD
PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND
CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS
AND WAVES SUBSIDE.

&&

$$
156 
WHUS73 KGRB 261005
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
505 AM CDT TUE OCT 26 2010

...STORM FORCE GUSTS EXPECTED TODAY THROUGH WEDNESDAY...

.AN INTENSE STORM SYSTEM WILL TRACK OVER NORTHERN MINNESOTA 
TODAY BEFORE DRIFTING JUST NORTH OF LAKE SUPERIOR ON WEDNESDAY. 
A PROLONGED PERIOD OF VERY WINDY CONDITIONS IS EXPECTED.

LMZ521-522-541>543-261815-
/O.CON.KGRB.SR.W.0001.000000T0000Z-101028T0000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
505 AM CDT TUE OCT 26 2010

...STORM WARNING REMAINS IN EFFECT UNTIL 7 PM CDT WEDNESDAY...

A STORM WARNING REMAINS IN EFFECT UNTIL 7 PM CDT WEDNESDAY. 

SOUTHEAST WINDS WILL INCREASE TO 40 KNOT GALES THIS MORNING. 
A WIND SHIFT TO THE SOUTH TO SOUTHWEST WILL OCCUR MID
MORNING...AND STORM FORCE GUSTS TO 55 KNOTS ARE LIKELY FOR A FEW
HOURS AFTER THE WIND SHIFT. THE GUSTS MAY SUBSIDE A BIT LATER
TODAY AND TONIGHT. BUT A SECOND PERIOD OF STORM FORCE GUSTS TO 55
KNOT GUSTS WILL LIKELY OCCUR WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS WINDS NEAR 50 KNOTS OR GREATER ARE
EXPECTED. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE
SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD
PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND
CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS
AND WAVES SUBSIDE.

&&

$$
444 
WHUS73 KGRB 261534
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1034 AM CDT TUE OCT 26 2010

...STORM FORCE GUSTS EXPECTED THROUGH WEDNESDAY...

.AN INTENSE LOW PRESSURE SYSTEM CONTINUES TO RAPIDLY GATHER
STRENGTH OVER NORTHEAST MINNESOTA. THIS LOW WILL CONTINUE TO
UNDERGO EXPLOSIVE DEEPENING TODAY...AS IT LIFTS SLOWLY
NORTHEASTWARD TOWARD THE ARROWHEAD OF MINNESOTA. LOOK FOR
SOUTHWESTERLY STORM FORCE WIND GUSTS THROUGH WEDNESDAY.

LMZ521-522-541>543-262345-
/O.CON.KGRB.SR.W.0001.000000T0000Z-101028T0000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1034 AM CDT TUE OCT 26 2010

...STORM WARNING REMAINS IN EFFECT UNTIL 7 PM CDT WEDNESDAY...

A STORM WARNING REMAINS IN EFFECT UNTIL 7 PM CDT WEDNESDAY. 

SOUTHEAST GALES TO 40 KNOTS...WILL SHIFT TO THE SOUTHWEST
BY EARLY AFTERNOON...WITH STORM FORCE GUSTS TO 50 KNOTS LIKELY.
THE GUSTS MAY SUBSIDE A BIT LATER ON THIS AFTERNOON...BUT A
SECOND PERIOD OF STORM FORCE GUSTS TO 55 KNOT GUSTS WILL BE LIKELY
LATER ON THIS EVENING THROUGH WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS WINDS NEAR 50 KNOTS OR GREATER ARE
EXPECTED. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE
SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD
PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND
CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS
AND WAVES SUBSIDE.

&&

$$
049 
WHUS73 KGRB 262104
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
404 PM CDT TUE OCT 26 2010

...STORM FORCE GUSTS EXPECTED THROUGH WEDNESDAY...

.AN INTENSE LOW PRESSURE SYSTEM CONTINUES TO SLOWLY STRENGTHEN
OVER NORTHEAST MINNESOTA LATE THIS AFTERNOON. THIS LOW WILL LIFT
SLOWLY INTO SOUTHERN CANADA OVERNIGHT. LOOK FOR SOUTHWESTERLY
STORM FORCE WIND GUSTS TO CONTINUE THROUGH WEDNESDAY.

LMZ521-522-541>543-270515-
/O.CON.KGRB.SR.W.0001.000000T0000Z-101028T0000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
404 PM CDT TUE OCT 26 2010

...STORM WARNING REMAINS IN EFFECT UNTIL 7 PM CDT WEDNESDAY...

A STORM WARNING REMAINS IN EFFECT UNTIL 7 PM CDT WEDNESDAY. 

SOUTHWEST GALES TO 40 KNOTS WILL CONTINUE TONIGHT...WITH STORM
FORCE GUSTS TO AROUND 50 KNOTS POSSIBLE. THE GUSTS MAY SUBSIDE A
BIT OVERNIGHT...BUT A SECOND PERIOD OF STORM FORCE GUSTS TO 55
KNOT GUSTS WILL BE LIKELY ON WEDNESDAY. WAVE ARE EXPECTED TO REACH
BETWEEN 14 AND 18 FEET TOWARD THE OPEN WATERS OF LAKE
MICHIGAN...AND 6 TO 10 FEET ON THE NORTHERN BAY OF GREEN BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS WINDS NEAR 50 KNOTS OR GREATER ARE
EXPECTED. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE
SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD
PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND
CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS
AND WAVES SUBSIDE.

&&

$$
BERSCH
089 
WHUS73 KGRB 270249
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
949 PM CDT TUE OCT 26 2010

...STORM FORCE GUSTS EXPECTED THROUGH WEDNESDAY...

.AN INTENSE LOW PRESSURE SYSTEM WILL SLOWLY LIFT INTO SOUTHERN
CANADA OVERNIGHT. LOOK FOR SOUTHWESTERLY STORM FORCE WIND GUSTS TO
CONTINUE THROUGH WEDNESDAY.

LMZ521-522-541>543-271100-
/O.CON.KGRB.SR.W.0001.000000T0000Z-101028T0000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
949 PM CDT TUE OCT 26 2010

...STORM WARNING REMAINS IN EFFECT UNTIL 7 PM CDT WEDNESDAY...

A STORM WARNING REMAINS IN EFFECT UNTIL 7 PM CDT WEDNESDAY. 

SOUTHWEST GALES TO 35 KNOTS WILL CONTINUE OVERNIGHT...WITH STORM
FORCE GUSTS TO AROUND 50 KNOTS POSSIBLE. WINDS WILL INCREASE TO 40
TO 45 KNOTS WEDNESDAY...WITH STORM FORCE GUSTS TO 55 KNOTS. WAVES
ARE EXPECTED TO REACH BETWEEN 14 AND 18 FEET TOWARD THE OPEN
WATERS OF LAKE MICHIGAN...AND 6 TO 10 FEET ON THE NORTHERN BAY OF
GREEN BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS WINDS NEAR 50 KNOTS OR GREATER ARE
EXPECTED. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE
SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD
PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND
CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS
AND WAVES SUBSIDE.

&&

$$
BERSCH
795 
WHUS73 KGRB 270942
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
442 AM CDT WED OCT 27 2010

...STORM FORCE GUSTS WILL CONTINUE INTO THIS EVENING...

.AN INTENSE LOW PRESSURE SYSTEM WILL SLOWLY DRIFT EASTWARD JUST
NORTH OF LAKE SUPERIOR TODAY INTO TONIGHT. AS A RESULT SOUTHWESTERLY
STORM FORCE WIND GUSTS WILL CONTINUE TODAY INTO THIS EVENING. 

LMZ521-522-541>543-271745-
/O.CON.KGRB.SR.W.0001.000000T0000Z-101028T0000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
442 AM CDT WED OCT 27 2010

...STORM WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

A STORM WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. 

EXPECT SOUTHWEST WINDS OF 30 TO 40 KNOTS TODAY...WITH STORM FORCE GUSTS
TO 55 KNOTS. WAVES ARE EXPECTED TO RANGE BETWEEN 14 AND 18 FEET
TOWARD THE OPEN WATERS OF LAKE MICHIGAN...AND 6 TO 10 FEET ON THE
NORTHERN BAY OF GREEN BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS WINDS NEAR 50 KNOTS OR GREATER ARE
EXPECTED. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE
SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD
PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND
CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS
AND WAVES SUBSIDE.

&&

$$
045 
WHUS73 KGRB 271517
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1017 AM CDT WED OCT 27 2010

...STORM FORCE GUSTS WILL CONTINUE INTO THIS EVENING...

.AN INTENSE LOW PRESSURE SYSTEM WILL SLOWLY DRIFT EASTWARD JUST
NORTH OF LAKE SUPERIOR TODAY INTO TONIGHT. AS A RESULT
SOUTHWESTERLY STORM FORCE WIND GUSTS WILL CONTINUE TODAY INTO
THIS EVENING.

LMZ521-522-541>543-272330-
/O.CON.KGRB.SR.W.0001.000000T0000Z-101028T0000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1017 AM CDT WED OCT 27 2010

...STORM WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

A STORM WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. 

EXPECT SOUTHWEST WINDS OF 30 TO 40 KNOTS TODAY...WITH STORM FORCE
GUSTS TO 55 KNOTS. WAVES ARE EXPECTED TO RANGE BETWEEN 14 AND
18 FEET TOWARD THE OPEN WATERS OF LAKE MICHIGAN...AND 6 TO
10 FEET ON THE NORTHERN BAY OF GREEN BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS WINDS NEAR 50 KNOTS OR GREATER ARE
EXPECTED. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE
SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD
PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND
CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS
AND WAVES SUBSIDE.

&&

$$
261 
WHUS73 KGRB 272112
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
412 PM CDT WED OCT 27 2010

...GALES FORCE WINDS WILL CONTINUE THROUGH TONIGHT AND THURSDAY...

.AN INTENSE LOW PRESSURE SYSTEM NORTH OF LAKE SUPERIOR WILL MOVE
NORTHEAST TOWARDS ST JAMES BAY IN CANADA. THE STORM SYSTEM WILL
CONTINUE TO BRING VERY STRONG NORTHWEST TO WEST WINDS ACROSS
THE REGION INTO THURSDAY.


LMZ521-522-541>543-280600-
/O.CAN.KGRB.SR.W.0001.000000T0000Z-101028T0000Z/
/O.NEW.KGRB.GL.W.0010.101027T2112Z-101029T0000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
412 PM CDT WED OCT 27 2010

...GALE WARNING IN EFFECT UNTIL 7 PM CDT THURSDAY...
...STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 7 PM CDT THURSDAY. THE STORM
WARNING HAS BEEN CANCELLED. 

EXPECT SOUTHWEST GALES UP TO 35 KNOTS...WITH OCCASIONAL STORM
FORCE GUSTS TO 50 KNOTS EARLY THIS EVENING...TO BECOME MORE WEST
LATER TONIGHT. WAVES ARE EXPECTED TO RANGE BETWEEN 12 AND 16 FEET
TOWARD THE OPEN WATERS OF LAKE MICHIGAN THIS EVENING...WHICH SHOULD
SUBSIDE TO 6 TO 12 FEET OVERNIGHT...WHILE WAVES OF 6 TO 10 FEET 
CAN BE EXPECTED ON THE NORTHERN HALF OF THE BAY OF GREEN BAY.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this storm warning went out at Oct 25, 3:55 AM CDT, 1 hour 1 minute earlier.

Area forecast discussion, Oct 25, 3:55 AM CDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
355 AM CDT MON OCT 25 2010

.SYNOPSIS...INTENSE AUTUMN STORM SYSTEM WILL BRING HIGH WINDS AND
SIGNIFICANT RAINFALL TO THE AREA THE NEXT FEW DAYS. HIGH WIND
HEADLINES AND STORM WARNINGS WILL BE GOING OUT WITH THIS ISSUANCE.

INTENSE JET COMING OFF THE PAC WL CARVE OUT DEEP UPR TROF OVER
NOAM...AND SUPPORT INTENSE CYCLOGENESIS DURING THE NEXT 12-36 HRS.
THAT SYSTEM WL DOMINATE THE WX ACRS THE AREA FOR THE FIRST HALF OF
THE FCST PERIOD. AS IT SHIFTS EWD LATER IN THE WK...UPR RIDGING WL
PROGRESS INTO THE AREA AND BRING QUIETER WX. PATTERN EXPECTED TO
FLATTEN FOR NEXT WEEKEND AS NEXT UPR TROF APPROACHES THE AREA.

TEMPS WL FALL BACK TO BLO NORMAL FOR A COUPLE DAYS AS COLD AIR
GETS DRIVEN SEWD ACRS THE AREA BY THE INTENSE CYCLONE. THE AIR
WON/T REALLY BE EXCEPTIONALLY CHILLY FOR THIS TIME OF YR...BUT IT
MAY END UP FEELING QUITE COLD AFTER THE RECENT PROLONGED WARM
SPELL AND DUE TO THE STG WINDS. READINGS SHOULD REBOUND FOR THE
LATTER HALF OF THE FCST PERIOD...AND WL PROBABLY END UP NR OR
MAYBE EVEN A LITTLE ABV NORMAL FOR THE PERIOD. PCPN AMNTS WL
PRETTY MUCH DEPEND ON WHAT FALLS THE NEXT COUPLE DAYS. BUT GIVEN
THE STRENGTH OF THE SYSTEM... THAT WL PROBABLY STILL BE ENOUGH TO
RESULT IN AOA PCPN FOR THE WEEK.
&&

.SHORT TERM...TDA/TNGT/TUE. SEE TWO MAIN THREATS FOR HIGH WINDS WITH
THE SYSTEM. ONE IS A FEW HOURS OF VERY STG GUSTS RIGHT BEHIND THE
OCCLUSION ON TUE MORNING. THE NEXT IS AS COLDER AIR WRAPS AROUND THE
SYSTEM AND PROMOTES DEEPER MIXING WEDNESDAY. THERE WL PROBABLY BE
SOMEWHAT OF A LULL IN BETWEEN...BUT STG GRADIENT WL STILL KEEP IT
WINDY. LOOKS LIKE ONE OF THE LONGER HIGH WIND EVENTS WE/VE
EXPERIENCED IN A LONG TIME. WL KEEP THINGS SIMPLE BY GOING OUT
WITH JUST ONE LONG DURATION HEADLINE RATHER THAN BREAKING UP INTO
MULTIPLE EVENTS...EVEN THOUGH WE AREN/T GOING TO BE REACHING HIGH
WIND WATCH/WARNING CRITERIA FOR THE ENTIRE TIME PERIOD.

UPGRADED ERN AND PORTIONS OF CENTRAL WI TO HIGH WIND WARNING. WL
KEEP THE WATCH GOING FOR THE FAR W AND NWRN PARTS OF THE AREA. THE
W MAY BE IN KIND OF CLOSE TO THE LOW SO THE GUST POTENTIAL BEHIND
THE OCCLUSION IS MORE UNCERTAIN THAN FARTHER E. N-C WL WL HAVE
THAT FACTOR...AND IS ALSO CLIMATOLOGICALLY THE LEAST WINDY PART OF
THE AREA. APPROACH TO HEADLINES WAS TO UPGRADE WHERE WE HAD HIGH
CONFIDENCE...AND RUN THE WATCH AND ALLOW DAY SHIFT MORE TIME TO
GET THINGS LINED UP RIGHT IN AREAS WHERE CONFIDENCE NOT AS GREAT.

SPC HIGLIGHTING SVR RISK LATE TNGT AND EARLY TUE IN BAND OF TSRA
THAT IS LIKELY TO DEVELOP AND SWEEP ACRS THE AREA. AS WINDS ALOFT
INCR...THERE IS CERTAINLY SOME POTENTIAL FOR HIGHER GUSTS TO GET
MIXED DOWN BY HEAVIER PCPN. WL DETAIL IN THE HWO.

00Z NAM A BIT OF AN OUTLIER IN TRACK/DEVELOPMENT OF LOW-LEVEL
CYCLONE...WITH 06Z RUN CLOSER TO GFS/ECMWF. EXPECT CLUSTERS OF
SHRA/STRA TO DEVELOP IN STG ISENT LIFT REGIME OVERNIGHT. THEN MORE
ORGANIZED BAND OF TSRA SHOULD SWEEP EWD ACRS THE AREA AHEAD OF THE
OCCLUSION TUE MORNING. BURST OF STG WINDS SHOULD FOLLOW THAT AS
WINDS ALOFT GET MIXED DOWN TO THE SFC. COULD EASILY SEE 50-60 MPH
GUSTS OVER THE WARNING AREA DURING THE MORNING. WINDS THEN LIKELY TO
SETTLE BACK SOME FOR THE AFTN AND OVERNIGHT BEFORE INCRG AGAIN AS
MIXING INCREASES WED.

.LONG TERM...TUESDAY NIGHT THROUGH NEXT SUNDAY. MODELS ARE IN
REASONABLY GOOD AGREEMENT CONCERNING THE HIGH WIND EVENT THAT
SHOULD BE CONTINUING TUESDAY NIGHT THROUGH WEDNESDAY. SURFACE LOW
WILL CONTINUE TO STRENGTHEN FOR A WHILE TUESDAY EVENING BEFORE THE
SYSTEM OCCLUDES AND IT WOBBLES FOR AWHILE NORTH OF INTERNATIONAL
FALLS. WINDS MAY DIMINISH SOME TUESDAY NIGHT BUT SHOULD INCREASE
AGAIN WEDNESDAY AFTER SUNRISE AND WE GET MORE MIXING. 925MB WINDS
OF 35 TO 55 KNOTS SHOULD HAVE NO PROBLEM MIXING DOWN WEDNESDAY.

THE SYSTEM WILL BE SLOW TO DEPART...SO IT WILL REMAIN WINDY
WEDNESDAY NIGHT AND THURSDAY. WE MAY NEED TO ISSUE A WIND ADVISORY
FOR WEDNESDAY NIGHT AND PART OF THURSDAY FOR THE DOOR PENINSULA AS
THE WATER IN THE BAY IS QUITE WARM FOR THIS TIME OF YEAR AND THAT
WILL KEEP THE AIR UNSTABLE AS IT MOVES ACROSS THE BAY. INSTABILITY
RAIN AND SNOW SHOWERS ARE POSSIBLE WEDNESDAY THROUGH
THURSDAY...MAINLY IN THE NORTH CLOSER TO THE UPPER SYSTEM. THEN
DRY AND MILDER FRIDAY AND SATURDAY AS FLAT UPPER RIDGE MOVES IN.

AN UPPER TROUGH IS FORECAST TO LIFT OUT OF THE SOUTHERN PLAINS
SATURDAY NIGHT AND SUNDAY BRING INCREASING CLOUDS. NOT MUCH
MOISTURE AVAILABLE FOR THIS SYSTEM SO EXPECT ONLY SCATTERED SHOWER
SHOWERS.
&&

.AVIATION...LIFR/VLIFR CONDITIONS ACRS THE N SHOULD EASE LATER THIS
MORNING. WL NEED LLWS IN THE TAFS FOR TNGT.
&&

.MARINE...UPGRADED TO STORM WARNING FOR NSH WATERS. STARTED IT A BIT
BEFORE ANY STORM FORCE WINDS EXPECTED SO THAT WE PICK UP THE GALE
THAT WL OCCUR AS THE WINDS INCR.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...

HIGH WIND WARNING FROM 7 AM TUESDAY TO 7 PM CDT WEDNESDAY FOR
WIZ020>022-031-037>040-045-048>050-073-074.

HIGH WIND WATCH FROM TUESDAY MORNING THROUGH WEDNESDAY EVENING
FOR WIZ005-010>013-018-019-030-035-036.

&&

SKOWRONSKI/RDM
Hazardous weather outlook, Oct 24, 3:29 PM CDT, 13 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
329 PM CDT SUN OCT 24 2010

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-252030-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
329 PM CDT SUN OCT 24 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

FOG IS EXPECTED TO THICKEN ONCE AGAIN TONIGHT. LOCALLY DENSE FOG
IS POSSIBLE. ANYONE TRAVELING TONIGHT SHOULD BE AWARE OF THE
POSSIBILITY OF ENCOUNTERING FOG THAT IS DENSE ENOUGH TO IMPACT
TRAVEL CONDITIONS. BE SURE TO CHECK THE FORECAST BEFORE HEADING
OUT ON THE ROADWAY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

A STORM SYSTEM IS EXPECTED TO FORM OVER THE SOUTHERN PLAINS
MONDAY NIGHT...AND THEN INTENSIFY AS IT TRACKS TO NORTHERN
MINNESOTA BY TUESDAY AFTERNOON. THE SYSTEM HAS THE POTENTIAL TO
PRODUCE DAMAGING WINDS OVER PARTS OF NORTHEAST WISCONSIN TUESDAY
THROUGH WEDNESDAY. A HIGH WIND WATCH IS CURRENTLY IN EFFECT FROM
TUESDAY THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

LMZ521-522-541>543-252030-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
329 PM CDT SUN OCT 24 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

FOG IS EXPECTED TO THICKEN TONIGHT. THE FOG COULD BECOME DENSE
ENOUGH TO POSE A HAZARD TO BOATERS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

A STORM SYSTEM IS EXPECTED TO FORM OVER THE SOUTHERN PLAINS
MONDAY NIGHT...AND THEN INTENSIFY AS IT TRACKS TO NORTHERN
MINNESOTA BY TUESDAY AFTERNOON. THE STORM WILL LIKELY PRODUCE
GALES ACROSS LAKE MICHIGAN AND THE BAY OF GREEN BAY MONDAY NIGHT
THROUGH WEDNESDAY. STORM FORCE GUSTS ARE ALSO POSSIBLE AT TIMES.
MARINERS SHOULD CLOSELY MONITOR LATER FORECASTS ON THIS
POTENTIALLY DANGEROUS SITUATION.

AK/TE

In the hours before

Special weather statement, Oct 24, 11:22 PM CDT, 5 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1122 PM CDT SUN OCT 24 2010

WIZ005-010>013-018>021-073-250700-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-SOUTHERN MARINETTE-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO...KESHENA...CRIVITZ
1122 PM CDT SUN OCT 24 2010

DENSE FOG HAS REMAINED PATCHY SO FAR THIS EVENING...BUT
VISIBILITIES HAVE BEEN SLOWLY DETERIORATING OVER NORTH-CENTRAL AND
FAR NORTHEAST WISCONSIN. THIS TREND IS EXPECTED TO CONTINUE
OVERNIGHT...WITH WIDESPREAD VISIBILITIES FALLING TO A HALF MILE OR
LESS. SOME AREAS OF QUARTER MILE VISIBILITIES ARE ALSO POSSIBLE
FOR THE MORNING COMMUTE TOMORROW. IF TRAVELING TONIGHT...USE
CAUTION IF ENCOUNTERING ANY DENSE FOG.

MPC

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 25, 4:32 AM CDTHigh Wind WarningGRBBrown, Calumet, Door, Florence, Forest, Kewaunee and 16 more59 hr
Oct 25, 3:44 PM CDTWind AdvisoryGRBFlorence, Forest, Langlade, Lincoln, Marinette, Oneida and 1 more33 hr

Nearby

Storm Warnings in Wisconsin, 2010Every storm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.